# SDR AALA972267

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AA
- Make and model: Boeing 727223
- Aircraft serial: 20991
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Defective
- Location: Cockpit
- Component: Dayray
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0429 - DURING FLIGHT AT APPROXIMATELY 17,000 FEET, CREW DETECTED FIRE/SMOKE FROM BEHIND FLIGHT ENGINEER'S PANEL.  REPLACED LIGHT BALLAST.  INSPECTED SURROUNDING STRUCTURES AND WIRING.  NO DAMAGE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
